MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 16MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G316
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for nerve damage & extreme pain after revision (and ablation)."i had the ablation done in (b)(6) 2022.For some reason, my records only show that i went for a follow up appointment after the ablation.It didn¿t help.I also had spinal injections done as i was told that the pain in my knee was caused by a nerve in my lower back.After the 2 injections in my left lower hip/back, i experienced excruciating pain in the injection area along with severe thigh, calf, ankle, feet and hand cramping that still happens.The doctor wanted to do more injections and i refused.I told them that they caused me more pain and discomfort than i already had and i was not going to have any more.".
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tritanium bplate triathlon s3; cat# 5536b300; lot# ctd19862.Triathlon asymmetric x3 patella; cat# 5551-g-299; lot# 76hn.Triathlon p/a cr beaded #4l; cat# 5517f401; lot# bxj7l.Simplex p speedset full dose 1 pack; cat# 6192-1-001; lot# dby005.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been 1 other similar events for the lot referenced for the same device/patient, therefore, no lot commonality is required.Conclusions: it was reported that the patient continues experiencing extreme pain after revision ablation).The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INSERT #3 16MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19277788
Report Number0002249697-2024-00708
Device Sequence Number20413274
Product Code MBH
UDI-Device Identifier07613327045758
UDI-Public07613327045758
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number5531G316
Device Lot NumberLEW946
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight70 KG